# SDR UPS03840825

- Difficulty date: May 19, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  R-1 LOWER AFT CORNER DOUBLER AND TRIPLER DOES NOT CONFORM TO SRM. 53-2-0 FIG. 14 STA. 418 AT LONG. 21R.  REMOVED EXISTING REPAIR,CUTOUT DAMAGE,NDT VERIFIED NO CRACKS AT CUTOUT,FABRICATED AND INSTALLED DOUBLER,TRIPLER AND FILLER IAW SRM. 53-2-0 FIG. 14
